# SDR IPXA09855653

- Difficulty date: April 16, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 852-W3-20, REPAIR DOUBLER AT LEFT I/B FLAP UPPER SKIN DOES NOT CORRELATE TO SRM.  REPAIRED PER DC8 SRM 57-02-01 FIG 002Q SHT 1.
